Show simple item record

dc.contributor.author Dickenstein, Alicia Marcela
dc.contributor.author Nill, Benjamin
dc.contributor.author Vergne, Michèle
dc.date.available 2017-07-07T19:50:38Z
dc.date.issued 2012-03
dc.identifier.citation Dickenstein, Alicia Marcela; Nill, Benjamin; Vergne, Michèle; A relation between number of integral points, volumes of faces and degree of the discriminant of smooth lattice polytopes; Elsevier Masson; Comptes Rendus Mathematique; 350; 5-6; 3-2012; 229-233
dc.identifier.issn 1631-073X
dc.identifier.uri http://hdl.handle.net/11336/19891
dc.description.abstract We present a formula for the degree of the discriminant of a smooth projective toric variety associated to a lattice polytope P, in terms of the number of integral points in the interior of dilates of faces of dimension greater or equal than [dim P / 2].
dc.format application/pdf
dc.language.iso eng
dc.publisher Elsevier Masson
dc.rights info:eu-repo/semantics/restrictedAccess
dc.rights.uri https://creativecommons.org/licenses/by-nc-nd/2.5/ar/
dc.subject Lattice polytope
dc.subject Discriminant
dc.subject Volume
dc.subject Interior points
dc.subject.classification Matemática Pura
dc.subject.classification Matemáticas
dc.subject.classification CIENCIAS NATURALES Y EXACTAS
dc.title A relation between number of integral points, volumes of faces and degree of the discriminant of smooth lattice polytopes
dc.title Une relation entre nombre de points entiers, volumes des faces et degré du discriminant des polytopes entiers non singuliers
dc.type info:eu-repo/semantics/article
dc.type info:ar-repo/semantics/artículo
dc.type info:eu-repo/semantics/publishedVersion
dc.date.updated 2017-07-07T14:43:23Z
dc.journal.volume 350
dc.journal.number 5-6
dc.journal.pagination 229-233
dc.journal.pais Francia
dc.journal.ciudad Paris
dc.description.fil Fil: Dickenstein, Alicia Marcela. Consejo Nacional de Investigaciones Científicas y Técnicas. Oficina de Coordinación Administrativa Ciudad Universitaria. Instituto de Investigaciones Matemáticas "Luis A. Santaló". Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Instituto de Investigaciones Matemáticas "Luis A. Santaló"; Argentina
dc.description.fil Fil: Nill, Benjamin. Case Western Reserve University; Estados Unidos
dc.description.fil Fil: Vergne, Michèle. Institut de mathématiques de Jussieu; Francia
dc.journal.title Comptes Rendus Mathematique
dc.relation.alternativeid info:eu-repo/semantics/altIdentifier/doi/http://dx.doi.org/10.1016/j.crma.2012.02.001
dc.relation.alternativeid info:eu-repo/semantics/altIdentifier/url/http://www.sciencedirect.com/science/article/pii/S1631073X12000398


Archivos asociados

Icon
Blocked Acceso no disponible

This item appears in the following Collection(s)

  • Articulos(IMAS) [408]
    Articulos de INSTITUTO DE INVESTIGACIONES MATEMATICAS "LUIS A. SANTALO"

Show simple item record

info:eu-repo/semantics/restrictedAccess Excepto donde se diga explícitamente, este item se publica bajo la siguiente descripción: Atribución-NoComercial-SinDerivadas 2.5 Argentina (CC BY-NC-ND 2.5 AR)